| Catalog Number |
K6421 SMN 10445098 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Mdr 2517506-2019-00232 was filed for the same event.Siemens headquarters support center (hsc) completed the investigation of the discordant, falsely elevated cardiac troponin i(ctni) result.The customer diluted the "below assay range" flagged ctni sample and reported a diluted result outside of siemens instructions per the operator's guide.The diluted result is not a reportable result.The cause of this event was use error.The customer has been educated by the siemens technical support center.No product non-conformance was identified and the customer is operational.The device is performing within specifications.No further evaluation is required.
Event or Problem Description
A discordant, falsely elevated cardiac troponin i (ctni) result was obtained on a patient sample on the dimension vista 500 system.The sample was processed diluted after a non-reportable flagged result was obtained on an alternate dimension vista system.The result was reported to the physician.The same sample was reprocessed on the same vista system and a lower result was obtained.The customer called the physician and advised the physician to disregard the results.There are no known reports of patient intervention or adverse health consequences due to the discordant ctni result.